# SDR UALA2012102206049

- Difficulty date: October 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 60,787 hours, 23,061 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 7203232C
- Part serial: 81431
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX REPORTED, SEATS 20DEF SEEM LOOSE.  FORWARD RIGHT ATTACH SEAT ATTACH POINT IS STRIPPED AT SEAT FRAME.  REPLACED TRIPLE SEAT ASSY AT LOCATION 20DEF.  SEAT ROW IS AN EXIT ROW.  SEAT ROBBED FROM 4624.  SEAT P/N REMOVED AND REPLACED IS 720-32-32C.  S-N OFF---81-431 S-N ON---85-067.
